# SDR DL72S011044

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- Aircraft time: 67,114 hours, 51,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Part serial: 7322
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT EXTERIOR EMERGENCY LIGHT INOP WHILE TESTING, DURING LAYOVER CHECK.  REPLACED LIGHT RACK.
